The Mathematical Institute, University of Oxford, Eprints Archive

Counting rational points on algebraic varieties

Heath-Brown, D. R. and Browning, T. D. and Salberger, P. (2006) Counting rational points on algebraic varieties. Duke Mathematical Journal, 132 . pp. 545-578.

[img]
Preview
PDF
321Kb

Official URL: http://projecteuclid.org/Dienst/UI/1.0/Journal?aut...


Item Type:Article
Additional Information:The final version of this article has been published in the Duke Mathematical Journal, Vol 132 (2006), No 3, published by Duke University Press.
Subjects:H - N > Number theory
Research Groups:Number Theory Group
ID Code:183
Deposited By:Roger Heath-Brown
Deposited On:23 Jun 2006
Last Modified:20 Jul 2009 14:19

Repository Staff Only: item control page